# SDR USAA2014101400005

- Difficulty date: October 12, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 44,409 hours, 20,266 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079002AC
- Part serial: 3663
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 49,551 hours, 23,163 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B

## Discrepancy

CABIN PRESS SYS 1 & 2 FAULT DEPRESSURIZATION AT FL 340 PAX OXYGEN MASKS DEPLOYED.  REPLACED OUTFLOW VLV 10HL IAW AMM 21-31-51.
